MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer called and reported that they experienced low blood glucose on october 9, 2019 with blood glucose of 39 mg/dl at the time of the incident.The customer was at 103 mg/dl a few minutes after the low.The customer did not mention how they treated.The customer did not mention any symptoms.The customer was wearing the insulin pump during the incident.The customer alleged the pump was over delivering.Troubleshooting was completed but did not resolve the issue.The customer had issues with the pump not accepting a battery on two occasions and they had to go to a doctor.The insulin pump will be returned for analysis.

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9206217
Report Number2032227-2019-106040
Device Sequence Number3146630
Product Code FRN
UDI-Device Identifier00643169786547
UDI-Public(01)00643169786547(17)210309(10)HG2DHTW
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/09/2021
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG2DHTW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient Weight168